# SDR DALA2022030201337

- Difficulty date: February 27, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 82,680 hours, 26,417 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5637 L1 DOOR EXT EMER SLIDE LIGHT WONT LIGHT. CORRECTIVE ACTION: FOUND F1 FUSE BLOWN IN M731, RPLCD FUSE, REPLACED POWER SUPPLY M731, REPLACED LIGHT SOCKET AT L1 DOOR EMER SLIDE LIGHT L25. CHECKS GOOD PER B757 AMM 33-51-00. FUSE AND POWER SUPPLY WAS REPLACED PER B757 AMM 33-51-07. (8856889)
